The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2001, volume: 231, number: 1-3

  1. Douglas R. Woodall
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:1-2 [Journal]
  2. Vito Abatangelo, Gábor Korchmáros, Bambina Larato
    Transitive parabolic unitals in translation planes of odd order. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:3-10 [Journal]
  3. R. Julian R. Abel, Frank E. Bennett, Hantao Zhang, Lie Zhu
    Steiner pentagon covering designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:11-26 [Journal]
  4. Peter Adams, Elizabeth J. Billington, Darryn E. Bryant, Abdollah Khodkar
    The mu-way intersection problem for m-cycle systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:27-56 [Journal]
  5. F. Aguiló, I. Diego
    Discrete dynamics over double commutative-step digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:57-72 [Journal]
  6. Robert E. L. Aldred, Michael D. Plummer
    On restricted matching extension in planar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:73-79 [Journal]
  7. David Bedford, Matthew A. Ollis, Roger M. Whitaker
    On bipartite tournaments balanced with respect to carry-over effects for both teams. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:81-87 [Journal]
  8. David Bedford, Roger M. Whitaker
    Bounds on the maximum number of Latin squares in a mutually quasi-orthogonal set. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:89-96 [Journal]
  9. Halina Bielak
    Roots of chromatic polynomials. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:97-102 [Journal]
  10. Anthony Bonato, Kathie Cameron
    On an adjacency property of almost all graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:103-119 [Journal]
  11. Robin Chapman
    An involution on derangements. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:121-122 [Journal]
  12. Ernest J. Cockayne, Odile Favaron, Paul J. P. Grobler, Christina M. Mynhardt, Joël Puech
    Ramsey properties of generalised irredundant sets in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:123-134 [Journal]
  13. Paul Erdös, Ralph J. Faudree, Ronald J. Gould, Michael S. Jacobson, Jenö Lehel
    Edge disjoint monochromatic triangles in 2-colored graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:135-141 [Journal]
  14. Odile Favaron, Michael A. Henning, Joël Puech, Dieter Rautenbach
    On domination and annihilation in graphs with claw-free blocks. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:143-151 [Journal]
  15. Ramón M. Figueroa-Centeno, Rikio Ichishima, Francesc A. Muntaner-Batle
    The place of super edge-magic labelings among other classes of labelings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:153-168 [Journal]
  16. Willem L. Fouché, Lourens M. Pretorius, Conrad Johann Swanepoel
    Partitions of factorisations of parameter words. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:169-175 [Journal]
  17. Joan Gimbert
    Enumeration of almost Moore digraphs of diameter two. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:177-190 [Journal]
  18. Ronald J. Gould, Michael S. Jacobson
    Two-factors with few cycles in claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:191-197 [Journal]
  19. Mike J. Grannell, Terry S. Griggs, Fred C. Holroyd
    Modular gracious labellings of trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:199-219 [Journal]
  20. Paul J. P. Grobler, Christina M. Mynhardt
    Domination parameters and edge-removal-critical graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:221-239 [Journal]
  21. Heiko Harborth, Ingrid Mengersen
    Ramsey numbers in octahedron graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:241-246 [Journal]
  22. Lars Hellström
    Algebraic dependence of commuting differential operators. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:247-252 [Journal]
  23. Anthony J. W. Hilton, Tomaz Slivnik, David S. G. Stirling
    Aspects of edge list-colourings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:253-264 [Journal]
  24. Thomas Honold, Ivan N. Landjev
    On arcs in projective Hjelmslev planes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:265-278 [Journal]
  25. Jing Huang, Gary MacGillivray, Kathryn L. B. Wood
    Pushing the cycles out of multipartite tournaments. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:279-287 [Journal]
  26. Leif K. Jørgensen
    Directed strongly regular graphs with mu=lambda. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:289-293 [Journal]
  27. A. Donald Keedwell
    A characterization of the Jacobi logarithms of a finite field. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:295-302 [Journal]
  28. Domenico Labbate
    On 3-cut reductions of minimally 1-factorable cubic bigraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:303-310 [Journal]
  29. Guizhen Liu, Qinglin Yu
    Generalization of matching extensions in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:311-320 [Journal]
  30. Per Håkan Lundow
    Compression of transfer matrices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:321-329 [Journal]
  31. Gary MacGillivray, A. Rodriguez
    The achromatic number of the union of paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:331-335 [Journal]
  32. Sònia P. Mansilla, Oriol Serra
    Construction of k-arc transitive digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:337-349 [Journal]
  33. John P. Morgan, Donald A. Preece, David H. Rees
    Nested balanced incomplete block designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:351-389 [Journal]
  34. Stephanie Perkins, Adrian Escott
    Extended synchronizing codewords for q-ary complete prefix codes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:391-401 [Journal]
  35. Nicholas C. K. Phillips
    Finding tight single-change covering designs with v=20, k=5. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:403-409 [Journal]
  36. Dieter Rautenbach
    On vertex orderings and the stability number in triangle-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:411-420 [Journal]
  37. Robert Shrock
    Chromatic polynomials and their zeros and asymptotic limits for families of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:421-446 [Journal]
  38. Angelo Sonnino
    One-factorizations of complete multigraphs arising from maximal (k;n)-arcs in PG(2, 2h). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:447-451 [Journal]
  39. Meike Tewes, Lutz Volkmann
    The ratio of the longest cycle and longest path in semicomplete multipartite digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:453-457 [Journal]
  40. Kazuhiko Ushio, Yoshikazu Ohtsubo
    Kp, q-factorization of symmetric complete tripartite digraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:231, n:1-3, pp:459-467 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002